Abstract and Applied Analysis
Volume 2004 (2004), Issue 7, Pages 567-575

On linear singular functional-differential equations in one functional space

Andrei Shindiapin

Department of Mathematics and Informatics, Eduardo Mondlane University, Maputo 257, Mozambique

Received 1 October 2002

Copyright © 2004 Andrei Shindiapin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We use a special space of integrable functions for studying the Cauchy problem for linear functional-differential equations with nonintegrable singularities. We use the ideas developed by Azbelev and his students (1995). We show that by choosing the function ψ generating the space, one can guarantee resolubility and certain behavior of the solution near the point of singularity.